Proceedings of the Imperial Academy

Notes on infinite product measure spaces, I

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 3 (1943), 148-151.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573633

Digital Object Identifier
doi:10.3792/pia/1195573633

Mathematical Reviews number (MathSciNet)
MR0014403

Zentralblatt MATH identifier
0061.09701

Subjects
Primary: 27.2X

Citation

Kakutani, Shizuo. Notes on infinite product measure spaces, I. Proc. Imp. Acad. 19 (1943), no. 3, 148--151. doi:10.3792/pia/1195573633. https://projecteuclid.org/euclid.pja/1195573633


Export citation

See also

  • Part II: Shizuo Kakutani. Notes on infinite product measure spaces, II. Proc. Imp. Acad., Tokyo, Volume 19, Number 4 (1942), 184--188.